advertisement
Question
Posted by: cj | 2005/07/18

spotting while on pill

Hi there
I'm spotting while on the Minesse pill.!!! Is there something wrong.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could mean that you need a stronger Pill. Give it a few months. If it persists, discuss with your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Dee | 2005/07/18

The dose may not be suitable.Go to your gynae and ask for new presciption

Reply to Dee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement